# SDR UIEA2021070601473

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,986 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 2780540101
- Part serial: 1901
- Condition: Failed
- Location: Apu Pneumatic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS INOP( TRANSFERRED TO MDDR 149618 IAW MEL 49-11-01-01, CAT C.  /  LP 1361901 - ON A/C ARRIVAL WE ACTIVATED PNEUMATICS ON APU, WE HAD 30 PSI OF DUCT PRESSURE WITH PACKS OFF, WITH BOTH PACKS RUNNING WE HAVE 20-25 PSI OF DUCT PRESSURE, RAN  APU PNEUMATICS WITH HIGH DEMAND FOR APPROX 4HRS AND NEVER LOST PNEUMATICS. WE COULD NOT DUPLICATE FAULT ON GROUND, SUSPECT FAULT ONLY OCCURS AT LANDING WHEN MOISTURE IS PRESENT ON APU LINES AND VLV. DMI REMAINS OPEN  FOR CONTINUED T/S.  /  LP 1363575 - REMOVED AND REPLACED APU BLEED SHUTOFF VLV IAW 36-11-00. OPS CKS NORMAL AT THIS TIME. THIS CLEARS MDDR 149618. )
